Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ends of unimodular random manifolds


Authors: Ian Biringer and Jean Raimbault
Journal: Proc. Amer. Math. Soc. 145 (2017), 4021-4029
MSC (2010): Primary 53C99
DOI: https://doi.org/10.1090/proc/13531
Published electronically: March 23, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the space of ends of a unimodular random manifold, a random object that generalizes finite volume manifolds, random leaves of measured foliations and invariant random subgroups of isometry groups of Riemannian manifolds. As an application, we give a quick proof of a variant of a theorem of E. Ghys (1995) on the topology of random leaves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C99

Retrieve articles in all journals with MSC (2010): 53C99


Additional Information

Ian Biringer
Affiliation: Department of Mathematics, Boston College, Chestnut Hill, Massachusetts 02467
Email: biringer@bc.edu

Jean Raimbault
Affiliation: Institut de mathématiques de Toulouse, Université Paul Sabatier, F-31062 Toulouse Cedex 9, France
Email: Jean.Raimbault@math.univ-toulouse.fr

DOI: https://doi.org/10.1090/proc/13531
Received by editor(s): July 5, 2016
Received by editor(s) in revised form: September 26, 2016, and September 28, 2016
Published electronically: March 23, 2017
Communicated by: David Futer
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society